# SDR SWIA200617016

- Difficulty date: May 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 8,294 hours, 7,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED BETWEEN STR 9 AND 13, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW FRAME DOUBLER PN 601R36002-3SB AT LT STA 640 BETWEEN STR 9 AND 12 IAW CRJ200 SRM 51-42-06 PG 1-17 AND 51-42-21 PG 1-9.
